And since I got my period thats been 2weeks already and its still there but its just spotting and very light. But still i want it to go away already I want to have some privacy with my fiancè , but I cant cause Im still on my days. Would it go away by week3? Or so? I cant stand it! I regret being on this shot! Never again putting that thing on. I want my regular 7days of my period, now is weeks ? No, no, and no! Ive read new things about this shot and is scaring the crap out of me! I want to have children soon and dont want to have any problems in my future because of this shot!
It's common to have spotting or bleeding irregularly, perhaps until you've had 2 or 3 shots. By then your periods have normally stopped all together.
Now that you've had one Depo shot, if you decide to come off it & not have the next one, your body will have to readjust to what it's only just started getting used to, & you are likely to have more spotting & bleeding. This can last months until your body is back to normal.
Whether you come off the shot now or in years to come, it can take up to 18 months to get your fertility back. Everyone is different.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 23 Jul 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer
Posted 9 Nov 2016 • 1 answer